Patient :I am a teenage girl (17) and I didn't want to have a menstrual cycle. I previously asked my father can I get a birth control shot, and he said no due to the fact that I wasn't having sexual intercourse. Recently, I took matters into my own hands. I purchased some pills online. The description fit what I needed. The name of the pills are Ovral G. The box says norgestrel and ethinyloestradiol tablets i.p. Before taking the pills I did enough research, then I took them. I took the pills 5 days before realizing they were pregnancy contraceptives. Each day I took the pill at the same time. I immediately got symptoms from these pills; headache, dizziness, nausea, and coughing up blood. I thought this was normal and continued taking these pills. When I stopped, on the 6th day I did not take the pill. I had my menstrual cycle on February 5th and took the pill the Sunday(like instructed) on the 8th. After my menstrual cycle was over, I continued taking these pills.. then, after I stopped on the 6th day I coughed up blood.. I went to the bathroom, and I urinated blood. It was from my vaginal and buttocks. I did not notify anyone of this. I thought it was a side affect from the pill. Is this because I stopped taking the pills? Is this supposed to happen? Is this normal? The bleeding was not regular like my menstrual cycle would be. The flow was extremely fast. I'm confused.. I wanted to seek help, that's why I am writing you here today. I am sick.. Well, I have symptoms of a cold. But, I know it isn't a cold it is an reaction from the pill. What should I do? I hope that I have gave you enough information so you can help and assist me today. Thank you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.